Allergy Relief - Telfast - Consumer Medicine Information

Consumer Medicine Information

Telfast (Pharmacy Medicine)

Fexofenadine hydrochloride 180mg- 30 TABLETS PER PACK

Please read this web page carefully before using TELFAST.

This page answers some common questions about TELFAST.

This page does not replace the advice of your doctor or pharmacist, nor does it contain all the available information about this medicine.

All medicines have risks and benefits. Sometimes new risks are found even when a medicine has been used for many years.

If you have any concerns about using this medicine, ask your doctor or pharmacist.

What is TELFAST for?

TELFAST contains an active ingredient called Fexofenadine. It is one of a group of medicines called antihistamines.

TELFAST 60mg is used to relieve the symptoms of hayfever (sneezing, itchy/watery eyes, and itchy/runny nose) and persistent hayfever and allergies (blocked nose and more persistent allergic symptoms, often due to house dust mites or cat’s fur)

TELFAST 120mg is used to relieve the symptoms of hayfever (sneezing, itchy/watery eyes and itchy/runny nose).

TELFAST 180mg is used to relieve the symptoms of hayfever (sneezing, itchy/watery eyes and itchy/runny nose) and/or hives, wheals, itching and redness of skin.

Is TELFAST suitable for me?

Do NOT take TELFAST and tell your doctor or pharmacist if:

  • You have had an allergic reaction to Fexofenadine or any of the other ingredients in TELFAST. These are listed at the end of this web page.

  • The expiry date on the pack has passed. It may have no effect or an unexpected effect if it is taken after this date.

  • The pack is torn or shows signs of tampering.

Before taking TELFAST:

You should inform your doctor or pharmacist:

  • You are or you might become pregnant.

  • You are breast-feeding.

  • You are taking other medications.

Use in Children:

There is currently insufficient information available to recommend TELFAST for use in children under 6 years of age.

How to take TELFAST:

Take TELFAST with a glass of water or as directed by your doctor or pharmacist. TELFAST may be taken with or without food.

For the relief of symptoms of hayfever the usual dosage for adults and children over the age of 12 years is: ONE TELFAST 60mg tablet up to TWICE daily, or ONE TELFAST 120mg tablet ONCE daily, or ONE TELFAST 180mg tablet ONCE daily.

For the relief of symptoms of hives, the usual dosage for adults and children over the age of 12 years is ONE TELFAST 180mg tablet daily, when required.

For the relief of the symptoms of persistent allergies the usual dosage for adults and children over 12 years is ONE TELFAST 60mg tablet TWICE daily for a period of FOUR weeks.

Do not take more than the recommended dose and do not give it to other people, even if their symptoms seem to be the same as yours.

What do in case of an overdose?

If you think that you or someone else may have taken too much TELFAST (dizziness, drowsiness and dry mouth) – Tell your doctor immediately or the National Poisons Centre in New Zealand(0800 POISON or 0800 764 766) or go to the emergency department at your nearest hospital.

Does TELFAST cause side effects?

All medicines may cause side effects. You may not experience any of the events listed on this web page. Tell your doctor or pharmacist as soon as possible if you do not feel well while taking TELFAST even if you do not think that the problem is connected with the medicine or is not listed on this web page.

Some of the side effects that can occur with TELFAST are:

  • Headache

  • Drowsiness

  • Nausea

  • Fatigue

  • Dizziness

These same effects were seen in patients taking dummy or placebo tablets during the clinical studies. It is unlikely that fexofenadine hydrochloride tablets will produce an effect on the ability to drive or use machines. However, some people are more sensitive and may have an unusual reaction to medicines, so care should be taken before driving or performing complicated tasks.

How to store TELFAST:

Keep your tablets in a safe place out of reach of children.

Store the tablets at room temperature below 25°C.

What does TELFAST look like?

TELFAST 60mg film coated tablets are peach coloured, oval and double convex in shape.

TELFAST 120mg film coated tablets are peach coloured with a modified capsule chape.

TELFAST 180mg film coated tablets are peach coloured, capsule shaped film coated tablets.

What are the ingredients in TELFAST?

Each TELFAST tablet contains the active ingredient fexofenadine hydrochloride (60mg, 120mg or 180mg)

There are also inactive ingredients: microcrystalline cellulose, pregelatinized maize starch, croscarmellose sodium, magnesium stearate, povidone, titanium dioxide (E171), colloidal silicon dioxide, macrogol 400, iron oxide and hypromellose.

TELFAST 60mg, 120mg or 180mg tablets do not contain any gluten or lactose.

You can order online now

Product supplied by:
Aventis Pharma Limited
P.O. Box12851
Penrose
Auckland

Shopping Cart
Your basket is empty
Members
Please click here to sign in or register.
Recent Blog Posts

Kiwiherb Stresscare is Back in Stock!

by strandarcadepharmacy on 07 Aug 2014
We are pleased to have Kiwiherb Stresscare back on the shelves - it has been missed! A comprehensive stress support form...

Spirulina - An Oldie and an All-Time Goodie Nutrient Powerhouse

by strandarcadepharmacy on 30 Jun 2014
There are so many great new formulations available with health promoting actions but still none so comprehensive as Spir...

Age Well By Eating Healthy Foods Rich in Antioxidants

by strandarcadepharmacy on 21 Jun 2014
Healthy Ageing  In many parts of the modern world, life expectancy has increased more than ever before and more people ...

Boost Your Immune System with Good Health Immulox

by strandarcadepharmacy on 19 Jun 2014
If you're like us you probably dread catching colds in winter or any other time for that matter. What we all need during...

Natural Anti-inflammatory Medication

by strandarcadepharmacy on 02 Jun 2014
Chronic Inflammation & Natural Relief   Krill Oil and Curcumin – Powerful Anti-inflammatories from Nature   Fish Oils in...

Good Health Brand product range

by strandarcadepharmacy on 07 Mar 2014
Good Health Products are one of New Zealand’s best known & trusted natural healthcare brands. They have been in operati...

Optional Tracking Service - NZ$5

by strandarcadepharmacy on 03 Jan 2014
Whilst all our overseas shipping is done at no cost to you - We do offer as an extra service the ability to have your or...

Solgar

by strandarcadepharmacy on 07 Oct 2013
We now stock the full range of Solgar products. While not yet on our website - You can ring us on 09 445 8247 & we will ...

Scopoderm back in stock

by strandarcadepharmacy on 07 Oct 2013
Scopoderm - The 3 day patch for travel sickness will be back in stock from October 14. This product has been unavailable...

Deer Velvet - A new stronger formulation

by strandarcadepharmacy on 25 Sep 2013
Rewind IGF-1 – sourced from New Zealand Deer Velvet A new sublingual (dissolves under the tongue) tablet that provides ...

100% Guaranteed NZ Manuka UMF15+ & UMF20+ Honey

by strandarcadepharmacy on 25 Aug 2013
All our 3 brands of NZ Manuka Honey are all official licencees of the NZ UMF Honey Association The NZ UMF Honey Associa...

Contact us at belmontpharmacy @xtra.co.nz or +64 9 445 8247

by erdal on 02 Jun 2013
Belmont Pharmacy is physically open Mondays to Fridays 9am - 6pm Saturdays 9am - 3pm Our phone number is +64 9 445 8247...

Buccaline is Back

by strandarcadepharmacy on 30 May 2013
Buccaline works by stimulating your immune system in to action in preparation to fight off the winter bugs. Click here ...

We are a REAL Pharmacy

by strandarcadepharmacy on 19 May 2013
Contact us at Belmont Pharmacy for any natural health product that you need but cannot find (yet) on our website. Belmo...

Scopoderm - Anti-Seasickness Patches

by strandarcadepharmacy on 19 May 2013
Scopoderm Patches slowly and continously release 1mg of the potent drug Scopolamine (also known as Hyoscine Hydrobromide...

Deer Velvet

by strandarcadepharmacy on 06 Feb 2013
Deer Velvet Why pro-athletes are banned from using it.   There has been a lot in the media about athletes & the use of D...

Placenta Capsules

by strandarcadepharmacy on 20 Oct 2012
In many cultures the process of harvesting sheep placenta’s after giving birth has been associated with a myriad of heal...

Manuka Oil Out-Performing Prescription Products

by strandarcadepharmacy on 25 Aug 2012
100% Manuka Oil is proving to be very effective in treating resistant fungal fingernail & toenail infections. Normal me...

NZ Manuka UMF20+ Honey

by strandarcadepharmacy on 24 Aug 2012
UMF Manuka Honey New Zealand’s Manuka Honey is different from any other honey in the world. Manuka Honey is created by...

Why We Love Supplements

by strandarcadepharmacy on 28 Jul 2012
Here at Belmont Pharmacy, we're big fans of dietary supplementation, both for ourselves and our customers. You've prob...

Sea-Bond Now in a New Pack Size

by strandarcadepharmacy on 26 Jun 2012
Sea-Bond Denture Adhesive Wafers are now in a larger pack size. Instead of having only 15 wafers per pack the new pack h...

Low Blood Iron Problems

by strandarcadepharmacy on 14 Jun 2012
Oxygen is required by all cells in the body for the production of energy. Red blood cells carry oxygen to the cells vi...
Last Visited